# SDR AWXA200700701

- Difficulty date: June 3, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 29,329 hours, 11,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON L1 DOOR LOWER SILL CENTER FITTING, FR 16 - FR 20, -Y1732.  REPLACED L1 DOOR LOWER SILL CENTER FITTING, FR 16 - FR 20, -Y1732 IAW A319 SRM 51-72-11.
